edoc

Items where Division is "05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Creators | Refereed
Jump to: 2017 | 2016 | January 2015 | 2015 | 2014 | 2013 | 2012 | 2011 | 2009 | 2008 | 2005
Number of items at this level: 24.

2017

Canci, Jung Kyu and Vishkautsan, Solomon. (2017) Quadratic maps with a periodic critical point of period 2. International Journal of Number Theory, 13 (6). pp. 1393-1417.

Dill, Gabriel A.. (2017) Effective approximation and Diophantine applications. Acta Arithmetica, 177. pp. 169-199.

2016

Bainbridge, Matthew and Habegger, Philipp and Möller, Martin. (2016) Teichmüller curves in genus three and just likely intersections in \mathbf{G}_{m}^{n}\times\mathbf{G}_{a}^{n}. Publications mathematiques de l'IHES, 124 (1). pp. 1-98.

Canci, Jung Kyu and Paladino, Laura. (2016) On preperiodic points for rational functions defined over $mathbb{F}_p(t)$. Rivista di Matematica della Università di Parma, 7 (1). p. 12.

Canci, Jung Kyu and Paladino, Laura. (2016) Preperiodic points for rational functions defined over a global field in terms of good reduction. Proceedings of the American Mathematical Society, 144 (12). p. 18.

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2016) On the explicit Torsion Anomalous Conjecture. Transactions of the American Mathematical Society, 369. 6465 -6491 .

Habegger, Philipp. (2016) Quasi-equivalence of Heights and Runge's Theorem. In: Diophantine problems, uniform distribution and applications, Festschrift in honour of Robert F. Tichy's 60th birthday. Cham, pp. 257-280.

Habegger, Philipp and Jones, Gareth and Masser, David. (2016) Six unlikely intersection problems in search of effectivity. Mathematical Proceedings of the Cambridge Philosophical Society, 162 (3). pp. 447-477.

January 2015

Pottmeyer, Lukas. (2015) Heights of points with bounded ramification. Annali della Scuola Normale di Pisa - Classe di Scienze, 14 (3). pp. 965-981.

2015

Canci, Jung Kyu. (2015) Preperiodic points for rational functions defined over a rational function field of characteristic zero. New York journal of mathematics (21). pp. 1295-1310.

Grizzard, Robert and Habegger, Philipp and Pottmeyer, Lukas. (2015) Small points and free abelian groups. International mathematics research notices, 20. pp. 10657-10679.

Habegger, Philipp. (2015) The Manin-Mumford conjecture, an elliptic curve, its torsion points & their Galois orbits. In: O-Minimality and Diophantine Geometry. Cambridge, pp. 1-40.

Pottmeyer, Lukas. (2015) Heights and totally p-adic numbers. Acta arithmetica, 171 (3). pp. 277-291.

2014

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2014) On torsion anomalous intersections. Rendiconti Lincei. Matematica e Applicazioni, 25 (1). pp. 1-36.

2013

Canci, Jung Kyu and Peruginelli Giulio, and Tossici, Dajano. (2013) On some notions of good reduction for endomorphisms of the projective line. Manuscripta mathematica, Vol. 141, H. 1. S. 17.

Pottmeyer, Lukas. (2013) Heights and totally real numbers. Rendiconti Lincei. Matematica e applicazioni, 24 (4). pp. 471-483.

2012

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2012) A sharp Bogomolov-type bound. New York journal of mathematics, 18. pp. 891-910.

2011

Veneziano, Francesco. (2011) Quadratic integral solutions to double Pell equations. Rendiconti del Seminario Matematico della Università di Padova, 126. pp. 47-61.

2009

Habegger, Philipp. (2009) A Bogomolov property modulo algebraic subgroups. Bulletin de la Société mathématique de France, Vol. 137, fasc. 1. S. 93-125.

Habegger, Philipp. (2009) Intersecting subvarieties of abelian varieties with algebraic subgroups of complementary dimension. Inventiones mathematicae, Vol. 176, H. 2. S. 405-447.

Habegger, Philipp. (2009) Multiplicative dependence and isolation II. The journal of the London Mathematical Society, Vol. 80, H. 2. S. 495-513.

Habegger, Philipp. (2009) On the Bounded Height Conjecture. International mathematics research notices, 2009, no. 5. S. 860-886.

2008

Habegger, Philipp. (2008) Intersecting subvarieties of ${mathbf G}_m^n$ with algebraic subgroups. Mathematische Annalen, Vol. 342, H. 2. S. 449-466.

2005

Habegger, Philipp. (2005) The equation $x+y=alpha$ in multiplicatively dependent unknowns. Acta arithmetica, Vol. 119. S. 349-372.

This list was generated on Fri Nov 24 03:55:52 2017 CET.